MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 PCC PINK MCAN

MIO; UNO INSET II 60/6 PCC PINK MCAN
Model Number MMT-923600
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, it was reported that the patient was very ill, hard to breath, unsteady on the feet, feeling dizzy and experienced high blood glucose level (24.0 mmol/l).Therefore, the patient got insulin flow blocked alarm at 03:03 am, 07:04 am and 07:05 am, respectively.They tried to treat the high blood glucose level by changing the infusion set (last changed on (b)(6) 2021) and gave a bolus.The patient's site location was right side of the abdomen.Subsequently, on the day of this report ((b)(6) 2021), at 07:15 am, the patient was admitted to the hospital with blood glucose level of 24.0 mmol/l and was tested for ketone level (2.2 mmol/l).During hospitalization, the patient received insulin intravenously as corrective treatment.After spending three hours, the patient was still in the hospital at the time of this report and current blood glucose level was reported to be 10.6 mmol/l.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 PCC PINK MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key12947809
Report Number3003442380-2021-00789
Device Sequence Number20115631
Product Code FPA
UDI-Device Identifier05705244007710
UDI-Public05705244007710
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMMT-923600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Initial Report FDA Received Date12/07/2021
Patient Sequence Number1
Patient SexUnknown